# SDR SWIA200515726

- Difficulty date: October 19, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 2,400 hours, 1,612 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 771
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 435 hours, 303 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPLR/STAB FAULT STATUS ON EICAS.  REPLACED NR 1 SSCU IAW MM 27-61-05.  OPERATIONAL CHECK GOOD.
